FDA investigating link of seizures to vaping

U.S. & World

The Food and Drug Administration says it’s investigating reports of people suffering seizures after using E-cigarettes.

The FDA issued a public notice Wednesday, saying it’s identified 35 such cases of seizures after vaping between 2010 and early this year.

The FDA says seizures are a known possible side effect of nicotine poisoning but emphasized that it has not determined a definitive leak between seizures and vaping. The agency notes there is no clear pattern to the seizures.

The FDA did urge anyone who had a seizure after vaping to report any issues through its safety reporting portal.

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Interactive Radar

STORY TOOLS

Trending on NBC4i.com

Today's Central OH Forecast

More Forecast

Don't Miss

Alexa

Storm Team 4 on Alexa

W3Schools